A remark on Aurifeuilian factorizations A remark on Aurifeuilian factorizations

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 306
  • Download : 0
Publisher
Japanese Association of Mathematical Sciences
Issue Date
1994-07
Language
English
Citation

MATHEMATICA JAPONICA, v.39, no.3, pp.501 - 502

ISSN
0025-5513
URI
http://hdl.handle.net/10203/56105
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0